It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-05-2012, 12:33 PM   #1
Newbie
(female)
 
Join Date: Nov 2012
Posts: 1
Lfloeck HB User
TTC & Brown Discharge

Hi All - I recently came off the pill Sept 30. From Oct 11-15th I had what seemed to be a normal period. Currently, for the past three days I have been experiencing a light brown discharge and light on and off cramping. Unfortunately, I have not had two consecutive periods since coming off the pill so I am not sure what is normal for me. Is it possible I am pregnant, or is this just my body trying to regulate itself. Is it too early to take a test? Sorry, I am new at this!

 
Old 11-05-2012, 12:50 PM   #2
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,563
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: TTC & Brown Discharge

Hi Lflo, Welcome to healthboards! I hope this will help you some.It is hard not knowing whats going on with your body. I think it would be prudent to do a home pg test. Especially, if a chance you could be pregnant. This happened to me. Periods usually are heavier off the pill. Its not quite time for your period if it was regular(even tho its not yet). Spotting can happen when the baby attaches to uterine wall or maybe your body is telling you that you could have a tubal pregnancy. Or it is just normal adjusting from pill being stopped. Imho, safer is better. So take test, if positive make appt asap. If you get severe pain or bleeding go to ER. Call your dr after you take test, (+ or -)& report info, let dr tell you how to proceed. Hope everything about you is " healthy"! Thank you, gmak

Last edited by gmak; 11-05-2012 at 12:56 PM. Reason: typos & welcome

 
Sponsors Lightbulb
   
Old 11-05-2012, 12:58 PM   #3
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,563
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: TTC & Brown Discharge

Sorry posted same twice!

Last edited by gmak; 11-05-2012 at 01:01 PM. Reason: hit wrong button

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Vaginal brown discharge/foul odor and increasing discomfort- HELP!! painandshame Women's Health 11 12-30-2012 07:44 AM
Spotting & Clots. Emilylime Women's Health 0 11-18-2011 09:41 AM
Strange brown discharge & itch xdysphoria Women's Health 0 07-23-2011 12:24 PM
Itching & Discharge & Odour FooFighterFan Women's Health 0 04-09-2011 06:38 AM
brown discharge/spotting for 3 weeks? mx61 Women's Health 0 03-02-2011 09:02 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!